# SDR CA080711009

- Difficulty date: June 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, THE PILOT RECEIVED A LOSS OF OIL PRESSURE WARNING AND ABORTED T/O. THE ACFT RETURNED TO THE RAMP WHERE THEY OBSERVED NO OIL ON THE SIGHT GLASS. OIL WAS NOTED IN THE EXHAUST AND A GROUND RUN SHOWED A CONSUMPTION OF 2 QUARTS IN 10 MIN. MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
